# SDR DALA2018013100517

- Difficulty date: January 29, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 66,426 hours, 48,459 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:13D INTERIOR. FOUND CONNECTOR UNPLUGGED, RE-CONNECTED OPS NML.
